# SDR SWIA202507210225

- Difficulty date: February 25, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 45,118 hours, 32,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS UPPER WINDOW SUPPORT STRUCTURE HAS POSSIBLE CRACK   (C-CHECK RO 07/18/2025)REMOVED AND INSTALLED NEW CO-PILOT WINDSHIELD POST UPPER FRAME P/N CC670-33470-4 IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01. AND DWG CC670-33010 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
